Hi I have been on Sprintec for nearly 4 years. Typically my breasts get sore a week before my period. However this time they are getting sore a week early. I'm under a lot of stress from graduate school and was wondering if this is due to stress or if it could be due to pregnancy. I take the pill regularly and I have not missed any pills this cycle. I have noticed fluctuations in my breast size and my boyfriend and I both agree they had gotten a little smaller for the past month or so. Also the past month or so I have had trouble sleeping at times and I if I get up from laying down or sitting quickly I sometimes get dizzy. Just checking to see if this soreness and more fullness is due to the pill.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2014 • 2 answers
Posted 18 Nov 2014 • 1 answer
Posted 21 Jan 2016 • 0 answers
Posted 29 Mar 2016 • 0 answers
Posted 31 May 2016 • 0 answers